EconPapers    
Economics at your fingertips  
 

Comparisons Between Largest Order Statistics from Multiple-outlier Models with Dependence

Jorge Navarro (), Nuria Torrado () and Yolanda del Águila ()
Additional contact information
Jorge Navarro: Universidad de Murcia
Nuria Torrado: Universidad Autónoma de Madrid
Yolanda del Águila: Universidad de Almería

Methodology and Computing in Applied Probability, 2018, vol. 20, issue 1, 411-433

Abstract: Abstract We study stochastic comparisons between the largest order statistics from samples which may contain outliers. The data in each sample can also be dependent. Under these assumptions we study three cases. In the first one we consider the general case without additional assumptions. In the second we assume that the data come from two different distributions. In the third one we assume that the data come from a proportional hazard rates model. The results obtained here can be applied to compare parallel systems. Some illustrative examples are provided.

Keywords: Order statistics; Stochastic orders; Distorted distributions; Parallel systems; Copulas; 62K10; 60E15; 90B25 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-017-9562-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:20:y:2018:i:1:d:10.1007_s11009-017-9562-7

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-017-9562-7

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:20:y:2018:i:1:d:10.1007_s11009-017-9562-7